ME AND Y WIFE ARE TRYING TO FIGURE OUT IF ANYONE ELSE HAS HAD ANY WHAT I WOULD CALL TICKS WITH THERE CHILDREN AFTER TAKING ZOFRAN WHILE BEING PREGNANT.WE HAVE 4 CHILDREN TOGETHER OUR SON WHO IS 6 HAS WHAT I WOULD CALL ALMOST LIKE A NERVOUS CONDITION WHEN HE GETS EXCITED HIS HANDS SHAKE AND HIS MOUTH OPENS UP,HE IS ALERT TO WHAT HE'S DOING BUT SAYS HE JUST DOES IT SO WE THOUGHT MAYBY IT WAS LIKE A TOURETTES.BUT WE JUST HAD OUR 4TH HE'S DOING THE SAME THING AT 5 MONTHS OLD.HAS ANYONE HAD ANY PROBLEMS LIKE THIS AFTER TAKING ZOFRAN WHILE BEING PREGNANT.SHE ONLY TOOK IT WITH OUR TWO CHILDREN AND THERE THE ONES HAVING THIS PROBLEM
zofran is considered very safe during pregnancy...however I ran across some information that said it can cause facial twitching and other nerve problems....but VERY rare. Have you asked the pediatrician, or are you trying to gather information before you go to them with a question?
google "zofran causing twitching" and see if any of that helps or makes sense...like I said, it's considered VERY safe for use during pregnancy but there's always that rare chance of serious side effects....I've had a rare side effect of a medication before so I know it's possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.